# SDR MGMA950078

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45986
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxy Bottle
- Part number: 6350A33UUUC
- Condition: Empty
- Location: Cockpit
- Part time: 44,681 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OXYGEN BOTTLE EMPTY.  REPLACED OXYGEN BOTTLE.  LEAK CHECK NORMAL.  TOTAL CYCLES 14,724.  (Z)
